Skip to main content

Dr Hendrik Weber

   Weber photo

Hendrik Weber

Associate Professor and Royal Society University Research Fellow

Office: C2.27
Phone: +44 (0)24 7652 4651
Email: Hendrik dot Weber at warwick dot ac dot uk

 


Teaching Responsibilities 2016/17:
Term 2: MA4J0 Advanced Real Analysis

Research interest:
Stochastic Analysis, in particular Stochastic PDE


Past Teaching:

Term 2 2013/14:
MA3B8 Complex Analysis
MA911 (P2) Probability: Theory and Examples

Term 2 2012/13: MA3B8 Complex Analysis

Term 2 2011/12: TCC course on Large Deviation Theory.


Publications:

Research articles:

1.) Sharp interface limit for invariant measures of the stochastic Allen-Cahn equation, Comm. Pure Appl. Math. 63(8): 1071 - 1109, 2010. preprint

2.) On the short time asymptotic of the stochastic Allen-Cahn equation, Annales d'IHP (B) Probabilités et Statistiques, 46(4): 965-975, 2010. preprint

3.) Tightness for a stochastic Allen–Cahn equation, (with M. Röger), Stochastic Partial Differential Equations: Analysis and Computations, 1(1): 175-203, 2013. preprint

4.) Rough Burgers-like equations with multiplicative noise, (with M. Hairer), Prob. Theory and Rel. Fields 155(1-2): 71-126, 2013. preprint

Erratum: Prob. Theory and Rel. Fields 157(3-4): 1011-1013, 2013. preprint

5.) Triviality of the 2D stochastic Allen-Cahn equation, (with M. Hairer, M. D. Ryser), Electronic Journal of Probability 17(39): 1-14, 2012. preprint

6.) Approximating Rough Stochastic PDEs, (with M. Hairer, J. Maas), Comm. Pure Appl. Math, 67(5): 776–870, 2014. preprint

7.) Invariant measure of the stochastic Allen-Cahn equation: the regime of small noise and large system size, (with F. Otto, M. Westdickenberg), Electronic Journal of Probability, 19(23): 1-76, 2013. preprint

8.) Kullback-Leibler Approximation for Probability Measures on Infinite Dimensional Spaces, (with G. Simpson, F. Pinski, A. Stuart), Siam Journal on Mathematical Analysis, 47(6): 4091-4122, 2015. preprint

9.) Large deviations for white-noise driven, nonlinear stochastic PDEs in two and three dimensions, (with M. Hairer), Annales de la Faculté des Sciences de Toulouse, 24(1): 55-92, 2015. preprint

10.) Algorithms for Kullback-Leibler Approximation of Probability Measures in Infinite Dimensions, (with G. Simpson, F. Pinski, A. Stuart), Siam Journal on Scientific Computing, 37(6): A2733–A2757, 2015. preprint

11.) Convergence of the two-dimensional dynamic Ising-Kac model to $\Phi_2^4$, (with J.-C. Mourrat), Comm. Pure Appl. Math. online first, 2014. preprint

12.) On the large time behavior of the solutions of a nonlocal ordinary differential equation with mass conservation, (with D. Hilhorst, H. Matano, T.-N. Nguyen), Journal of Dynamics and Differential Equations, 2015. preprint

13.) Global well-posedness of the dynamic $\Phi^4$ model in the plane, (with J.-C. Mourrat), Annals of Probability to appear, 2015. preprint

14.) Hölder regularity for a non-linear parabolic equation driven by space-time white noise, (with F. Otto), 2015. preprint

15.) Global well-posedness of the dynamic $\Phi^4_3$ model on the torus, (with J.-C. Mourrat), 2016. preprint 

16.) Sample path large deviations for Laplacian models in (1+1) dimensions, (with S. Adams, A. Kister), Electronic Journal of Probability, 21(62), 36pp, (2016). preprint

17.) An Eyring-Kramers law for the stochastic Allen-Cahn equation in dimension two, (with N. Berglund, G. Di Gesù), 2016. preprint

18.) Gaussian approximations for transition paths in molecular dynamics, (with Y. Lu, A. Stuart), 2016. preprint

19.) Quasilinear SPDEs via rough paths, (with F. Otto), 2016. preprint

20.) Glauber dynamics of 2D Kac-Blume-Capel model and their stochastic PDE limits, (with H. Shen), 2016. preprint

21.) Spectral gap for the stochastic quantization equation on the 2-dimensional torus, (with P. Tsatsoulis), 2016. preprint

22.) Gaussian approximations for probability measures on $\mathbb{R}^d$, (with Y. Lu, A. Stuart), 2016. preprint

Lecture Notes:

Stochastic PDEs, Regularity structures, and interacting particle systems, (with Ajay Chandra), Annales de la Faculté des Sciences de Toulouse accepted for publication, 2015. pdf

Construction of $\Phi^4_3$ diagrams for pedestrians, (with J.-C. Mourrat, W. Xu), 2016. pdf